The Annals of Statistics

Comments on “A note on optimal detection of a change in distribution,” by Benjamin Yakir

Yajun Mei

Full-text: Open access

Abstract

The purpose of this note is to show that in a widely cited paper by Yakir [Ann. Statist. 25 (1997) 2117–2126], the proof that the so-called modified Shiryayev–Roberts procedure is exactly optimal is incorrect. We also clarify the issues involved by both mathematical arguments and a simulation study. The correctness of the theorem remains in doubt.

Article information

Source
Ann. Statist., Volume 34, Number 3 (2006), 1570-1576.

Dates
First available in Project Euclid: 10 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.aos/1152540759

Digital Object Identifier
doi:10.1214/009053606000000362

Mathematical Reviews number (MathSciNet)
MR2278368

Zentralblatt MATH identifier
1113.62092

Subjects
Primary: 62L10: Sequential analysis
Secondary: 62P30: Applications in engineering and industry

Keywords
Bayes rule minimax rule quality control statistical process control

Citation

Mei, Yajun. Comments on “A note on optimal detection of a change in distribution,” by Benjamin Yakir. Ann. Statist. 34 (2006), no. 3, 1570--1576. doi:10.1214/009053606000000362. https://projecteuclid.org/euclid.aos/1152540759


Export citation

References